# SDR V0XD20180608003

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 37,338 hours, 27,254 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 601R3180941
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT PULL IN CAM DOUBLERS WERE CRACKED ON THE PAX DOOR.   REMOVED AND REPLACED THE CAM DOUBLERS IAW SRM 51-40-11, 51-25-16, 51-42-06, 51-40-00, AND 51-42-21.
